# SDR 0500799977

- Difficulty date: May 25, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- Aircraft time: 91,114 hours, 95,203 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Separated
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL330, THE AIRCRAFT LOST CABIN AUTO PRESSURIZATION AND CREW COULD NOT MAINTAIN IT IN MANUAL EITHER.  FLIGHT PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET AND DIVERTED TO A NORMAL SAFE LANDING AT ATL.  CABIN ALTITUDE MADE IT TO 12,000 FT DURING DESCENT.  MAINTENANCE DISCOVERED A LOOSE COUPLING AT THE AFT END OF THE LEFT WATER SEPARATOR.  THE COUPLING WAS RESECURED, THE VESSEL WAS LEAK CHECKED, AND NO PROBLEMS WERE FOUND.  THE AIRCRAFT HAS RETURNED TO SERVICE.
